PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

Edge connectivity in difference graphs and some new constructions of partial sum families
Dragan Marušič, Klavdija Kutnar, Luis Martínez and Alexandre Araluze
Eur. j. comb. Volume 32, Number 3, pp. 352-360, 2011. ISSN 0195-6698

Abstract

In this paper, bounds for the edge connectivity of m-Cayley graphs are found, and also several structural conditions are given for a connected k-regular bi-abelian graph to have edge connectivity strictly less than k. Finally, two infinite families of partial sum families that generate directed strongly regular graphs with new parameters are shown.

EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:8236
Deposited By:Boris Horvat
Deposited On:21 February 2012